BibTeX record journals/ijcm/CaoEQ05

download as .bib file

@article{DBLP:journals/ijcm/CaoEQ05,
  author    = {Zhi{-}Hao Cao and
               David J. Evans and
               Mei Qin},
  title     = {Convergence of iterative methods for stabilized saddle-point problems},
  journal   = {Int. J. Comput. Math.},
  volume    = {82},
  number    = {8},
  pages     = {987--999},
  year      = {2005},
  url       = {https://doi.org/10.1080/00207160412331336125},
  doi       = {10.1080/00207160412331336125},
  timestamp = {Tue, 13 Mar 2018 14:43:50 +0100},
  biburl    = {https://dblp.org/rec/journals/ijcm/CaoEQ05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics